# SDR FDEA201604281422

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 41,540 hours, 21,421 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Nut
- Condition: Contaminated
- Location: Flap Jackscrew
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH WE HAD A DOUBLE FLAP, SYS 1 & 2, FAULT & FLAPS WERE STUCK AT 15, CYCLED NO HELP.  COMPLIED WITH ECAM & QRH PROCEDURE, LANDED WITH FLAPS AT 15.  AFTER LANDING DOUBLE FLAP FAULT DISAPPEARED.  ACCOMPLISHED BITE CHECK OF SFCC 1 & 2, BOX 1 FAULT IS 01101 & BOX 2 FAULT IS 01111 IAW FIM 27-50-00.  RT WING TORQUE LIMITER INDICATOR WAS POPPED.  TROUBLE SHOT IAW TSM 27-50-02.  SERVICED RT WING BEVEL GEARBOX, TORQUE LIMITER, DOWN DRIVE GEARBOX & FLAP SCREW JACKS IAW MM 12-13-27-00.  IAW STEP 5 FOUND NR 2 JACK SCREW NUT WITH EXCESSIVE WATER.  NR 2 JACKSCREW BALL NUT REQUIRES REPLACEMENT IAW 27-50-02 PAGE 102 STEP 28.  BALL NUT PLACE ON OIL IAW WRI 27-50/8580.  PERFORMED TEST OF FLAPS IAW MM 27-50-00-05.  ALL CHECKED GOOD.  ACFT OK TO CONTINUE.
